按条件检索“198”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Local control and approximation properties of a C-2 rational interpolating curve SCOPUS SCIE

作者:Sun, Qinghua

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2015,Vol.19,Issue.5,851-861

资源类型:期刊论文

WOS:000348559500006

2. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

3. Migrativity property for uninorms and semi t-operators EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun

作者机构:[Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,455-465

WOS被引数:4

资源类型:期刊论文

WOS:000362380600028

4. Walsh-average based variable selection for varying coefficient models SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF THE KOREAN STATISTICAL SOCIETY,2015,Vol.44,Issue.1,95-110

资源类型:期刊论文

WOS:000349875500008

5. Goldindec: A Novel Algorithm for Raman Spectrum Baseline Correction EI SCOPUS SCIE

作者:Liu, Juntao; Sun, Jianyang; Huang, Xiuzhen; Li, Guojun; Liu, Binqiang

作者机构:[Liu, Juntao; Li, Guojun; Liu, Binqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Sun, Jianyang] Univ Calif Riverside, Dept Comp Sci, Riverside, CA 92521 USA.; [Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR 72467 USA.

来源:APPLIED SPECTROSCOPY,2015,Vol.69,Issue.7,834-842

WOS被引数:9

资源类型:期刊论文

WOS:000357766800008

6. Coupled nonlinear advection-diffusion-reaction system for prevention of groundwater contamination by modified upwind finite volume element method EI SCOPUS SCIE

作者:Liu, Wei;Huang, Jian;Long, Xiaohan

作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China;[ Huang, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Long, X] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2015,Vol.69,Issue.6,477-493

WOS被引数:3

资源类型:期刊论文

WOS:000352751700003

7. A FAST FINITE ELEMENT METHOD FOR SPACE-FRACTIONAL DISPERSION EQUATIONS ON BOUNDED DOMAINS IN R-2 EI SCOPUS SCIE

作者:Du, Ning;Wang, Hong

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2015,Vol.37,Issue.3,A1614-A1635

WOS被引数:9

资源类型:期刊论文

WOS:000357406500034

8. STOCHASTIC MAXIMUM PRINCIPLE FOR NON-ZERO SUM DIFFERENTIAL GAMES OF FBSDES WITH IMPULSE CONTROLS AND ITS APPLICATION TO FINANCE SCOPUS SCIE

作者:Chang, Dejian;Wu, Zhen

作者机构:[Chang, D] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of industrial and management optimization,JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION,2015,Vol.11,Issue.1,27-40

资源类型:期刊论文

WOS:000336971400003

9. Coloring the Square of Sierpinski Graphs SCOPUS SCIE

作者:Xue, Bing;Zuo, Liancui;Li, Guojun

作者机构:[Xue, B] School of Science, Linyi University, Linyi, Shandong 276005, China;[ Zuo, L] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China;[ Li, G] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1795-1805

WOS被引数:3

资源类型:期刊论文

WOS:000360192700053

10. Sensitivity of non-autonomous discrete dynamical systems EI SCOPUS SCIE

作者:Huang, Qiuling; Shi, Yuming; Zhang, Lijuan

作者机构:[Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2015,Vol.39,31-34

WOS被引数:12

资源类型:期刊论文

WOS:000345056600007

11. ON MEROMORPHIC SOLUTIONS OF CERTAIN TYPE OF DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, X.; Liu, Y.; Yang, L.

作者机构:[Qi, X.] Univ Jinan, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Liu, Y.] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Yang, L.] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY,2015,Vol.41,Issue.1,281-289

资源类型:期刊论文

WOS:000351948600020

12. The matching energy of graphs with given edge connectivity SCOPUS SCIE

作者:Ji, Shengjin; Ma, Hongping; Ma, Gang

作者机构:[Ji, Shengjin; Ma, Gang] Shangdong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.; [Ma, Hongping] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Ji, Shengjin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,20151-9

WOS被引数:1

资源类型:期刊论文

WOS:000367478100001

13. G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE SCOPUS SCIE

作者:Peng, Shige; Song, Yongsheng

作者机构:[Peng, Shige] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Peng, Shige] Shandong Univ, Qilu Inst Finance, Jinan, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.

来源:JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,2015,Vol.67,Issue.4,1725-1757

WOS被引数:2

资源类型:期刊论文

WOS:000364983200016

14. QUASI-QUANTUM PLANES AND QUASI-QUANTUM GROUPS OF DIMENSION p(3) AND p(4) SCOPUS SCIE

作者:Huang, Hua-Lin;Yang, Yuping

作者机构:[Huang, H.-L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2015,Vol.143,Issue.10,4245-4260

WOS被引数:2

资源类型:期刊论文

WOS:000364412600013

15. Strong Orthogonality between the Mobius Function and Nonlinear Exponential Functions in Short Intervals SCOPUS SCIE

作者:Huang, Bingrong

作者机构:[Huang, Bingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL MATHEMATICS RESEARCH NOTICES,2015,Issue.23,12713-12736

WOS被引数:2

资源类型:期刊论文

WOS:000366500700014

16. Total Coloring of Planar Graphs Without Some Chordal 6-cycles SCOPUS SCIE

作者:Xu, Renyu; Wu, Jianliang; Wang, Huijuan

作者机构:[Xu, Renyu; Wu, Jianliang; Wang, Huijuan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2015,Vol.38,Issue.2,561-569

WOS被引数:6

资源类型:期刊论文

WOS:000351527900009

17. Characterizations of residual coimplications of pseudo-uninorms on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen

作者机构:[Su, Yong; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2015,Vol.261,44-59

WOS被引数:9

资源类型:期刊论文

WOS:000346578700004

18. Average behavior of Fourier coefficients of Maass cusp forms for hyperbolic -manifolds SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2015,Vol.178,Issue.2,221-236

资源类型:期刊论文

WOS:000360860600004

19. SEMI-T-OPERATORS ON A FINITE TOTALLY ORDERED SET SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen

作者机构:[Su, Yong; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:KYBERNETIKA,2015,Vol.51,Issue.4,667-677

WOS被引数:2

资源类型:期刊论文

WOS:000365371200007

20. Recursive stochastic linear-quadratic optimal control and nonzero-sum differential game problems with random jumps SCOPUS SCIE

作者:Li, Na; Yu, Zhiyong

作者机构:[Li, Na] QiLu Normal Univ, Dept Math, Jinan 250013, Peoples R China.; [Li, Na; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2015

资源类型:期刊论文

WOS:000354626600004

共 10 页, 198 条记录

TOP